Ill Effects Of Caffeine

by Medindia Content Team on  August 4, 2006 at 10:28 AM General Health News
RSS Email Print This Page Comment
Ill Effects Of Caffeine
According to a research conducted by the Department of Health Bureau of Food Sanitation it was found that high amount of caffeine intake resulted in dizziness and stomach upsets.

Hence the Taiwan's health department has issued strong warning to public about the ill effects of caffeine.
Advertisement

Even coffee shops in their menu cards have indicted the level of caffeine across each drink.

Advertisement
The research also pointed out to the fact that caffeine resulted in excess stimulation which eventually resulted in anxiety, bad moods and problems at work.

Hence coffee shops use various color to indicate the level of caffeine in a drink.

Red indicated that the drink has more than 200 mg of caffeine, yellow shows that the drink has about 100-200 mg of caffeine and green marks that the drink has less than 100 mg of caffeine.

Advertisement

Post your Comments

Comments should be on the topic and should not be abusive. The editorial team reserves the right to review and moderate the comments posted on the site.
* Your comment can be maximum of 2500 characters
Notify me when reply is posted
I agree to the terms and conditions

More News on:

Cannabis 
Advertisement

News A - Z

A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

News Search

Medindia Newsletters

Subscribe to our Free Newsletters!

Terms & Conditions and Privacy Policy.

Advertisement

Advertisement
Advertisement

Stay Connected

  • Available on the Android Market
  • Available on the App Store

Facebook

News Category

News Archive